# SDR SWAA2022020728484

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB HAS A BROKEN BRACKET ON FWD SIDE 3RD FROM O/B END / REMOVED AND INSTALLED NEW R/W T/E PANEL 651FB BRACKET ON FWD SIDE 3RD FROM O/B END IAW SRM 51-40-02 REFERANCED IPC 57-50-00-38 FOR FASTENER CALLOUT. 13038U 29DEC17
